# SDR DALA2024100409678

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 74,793 hours, 28,845 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5994566) EMERGENCY TRACK LIGHT AT SEAT 21D INOP. FOUND WIRE TO LIGHT DAMAGED. REPAIRED WIRE. CKS OK.
